Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Remarks on a paper of D. Ludwig


Authors: V. Guillemin and D. Schaeffer
Journal: Bull. Amer. Math. Soc. 79 (1973), 382-385
MSC (1970): Primary 35C10; Secondary 53B99
DOI: https://doi.org/10.1090/S0002-9904-1973-13176-3
MathSciNet review: 0410050
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35C10, 53B99

Retrieve articles in all journals with MSC (1970): 35C10, 53B99


Additional Information